Profitability of Trading Rules in Futures Markets
John Anderson and
Robert Faff
Accounting Research Journal, 2005, vol. 18, issue 2, 83-92
Abstract:
Keywords: Futures Markets, Trading Rules, Technical analysis
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eme:arjpps:10309610580000677
DOI: 10.1108/10309610580000677
Access Statistics for this article
Accounting Research Journal is currently edited by Professor Reza Monem
More articles in Accounting Research Journal from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().